# SDR FDEA201810103351

- Difficulty date: October 10, 2020
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FLOOR BEAM UPPER SURFACE EVIDENCE OF CORROSION AT BS 1100 RBL 24 TO RBL 44 , NUMEROUS
LOCATIONS CORROSION REMOVED IAW SRM53-10-02-REV 125 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A DETAIL
III REV.125 CARRIED OUT REPAIR IAW EAF-5321-T0343108 PART(1) TITLE "FUSELAGE- FLOOR - MAIN DECK FLOOR BEAM
UPPER CHORD-BS1100-CORRODED."
